General News

Watch Video: Actress Naa Ashorkor shares side effect after receiving COVID-19 Vaccine

Ghanaian media personality Naa Ashorkor in a post has shared the kind of side effects she experienced after taking her Covid-19 Vaccine.

In a recall, Naa Ashorkor joined the journalist who was scheduled to have their covid-19 vaccination at the scheduled date.

The government in his 24th nation address gave a timeline on how the vaccines are going to be taken and various groups at each time.

After 24 hours of taking her vaccination, she begins to feel the usual pain and headaches that are experienced when one takes any vaccine.

READ MORE  Six including boy, 4, killed in accident at Kwahu Atibie

In an advice, she has called on friends and families to also get injected in order to help prevent been infected.

In a tweet, she said,

A day after my COVID-19 vaccine shot … I’m experiencing the expected side effects. Headache, pain in the arm that received the shot and some fatigue. Am I worried? Noooooooo. Am I freaking out? Noooooooo. Do I think you should take the vaccine? Definitely YES!

Read More News HERE.

Tags

Related Articles

Leave a Reply

Your email address will not be published. Required fields are marked *

Close